# SDR SWIA202304020001

- Difficulty date: April 2, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N107SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000400
- Aircraft time: 23,308 hours, 13,076 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730118
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1114500 : BOTTOM LEFT OF RIGHT FRONT WINDOW SHOWS DISCOLORATION AND POSSIBLE DE-LAMINATION IN AN AREA ABOUT 10 INCHES ACROSS AND 3 INCHES HIGH.  (FILED OPEN)REMOVED AND REPLACED RH COCKPIT WINDSHIELD PER ERJ AMM 56-11-00. OPS CHECK GOOD AT THIS TIME, ON CP 26438737. SEE CP 26438594 FOR LEAK CHECK.
